Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 13, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jun 13, 2011, 3:36 PM EDT for 8 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Hudson County, New Jersey. It took effect at Jun 13, 2011, 6:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2011, 3:36 PM EDT (19:36 UTC)
- In effect from
- Jun 13, 2011, 6:00 PM EDT
- Expired
- Jun 14, 2011, 12:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 67 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467 WHUS41 KOKX 131936 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 336 PM EDT MON JUN 13 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDE THIS EVENING... NYZ072-075-178-179-140345- /O.CAN.KOKX.CF.Y.0010.110613T2200Z-110614T0100Z/ /O.NEW.KOKX.CF.S.0013.110613T2200Z-110614T0400Z/ NEW YORK (MANHATTAN)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 336 PM EDT MON JUN 13 2011 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE COASTAL FLOOD ADVISORY. TIDAL DEPARTURES SHOULD RUN FROM ONE HALF TO THREE QUARTERS OF A FOOT TONIGHT IN NEW YORK HARBOR...AND JUST UNDER A HALF FOOT ON AVERAGE ALONG THE SOUTH SHORE BAYS OF NASSAU COUNTY AND SOUTHEASTERN NEW YORK CITY. AS A RESULT...WHILE MINOR COASTAL BENCH MARKS MIGHT BE TOUCHED IN SOME LOCATIONS AROUND THE TIME OF HIGH TIDE TONIGHT...WIDESPREAD MINOR COASTAL FLOODING IS NOT EXPECTED. $$ CTZ009-010-NJZ006-NYZ071-073-074-078-176-177-140345- /O.NEW.KOKX.CF.S.0013.110613T2200Z-110614T0400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-HUDSON-SOUTHERN WESTCHESTER- BRONX-RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 336 PM EDT MON JUN 13 2011 TIDAL DEPARTURES OF AROUND A HALF A FOOT ARE EXPECTED ALONG THE SHORE OF THE WESTERN LONG ISLAND SOUND...AND FROM ONE HALF TO THREE QUARTERS OF A FOOT IN NEW YORK HARBOR. AS A RESULT...WHILE MINOR COASTAL BENCH MARKS MIGHT BE TOUCHED IN SOME LOCATIONS AROUND THE TIME OF HIGH TIDE TONIGHT...WIDESPREAD MINOR COASTAL FLOODING IS NOT EXPECTED. $$ MALOIT
2 follow-up statements
686 WHUS41 KOKX 140106 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 906 PM EDT MON JUN 13 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDE THIS EVENING... NJZ006-NYZ072-074-075-178-179-140215- /O.CAN.KOKX.CF.S.0013.000000T0000Z-110614T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 906 PM EDT MON JUN 13 2011 THE STATEMENT IS CANCELLED AS TIDAL LEVELS ROSE TO NEAR OR SLIGHTLY ABOVE MINOR COASTAL FLOODING BENCHMARKS ALONG PORTIONS OF NEW YORK HARBOR AND THE SOUTH SHORE BAYS EARLIER THIS EVENING AND ARE NOW RECEDING. $$ CTZ009-010-NYZ071-073-078-176-177-140400- /O.CON.KOKX.CF.S.0013.000000T0000Z-110614T0400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 906 PM EDT MON JUN 13 2011 TIDAL DEPARTURES OF AROUND A HALF TO ONE FOOT ARE EXPECTED ALONG THE SHORE OF THE WESTERN LONG ISLAND SOUND. AS A RESULT...WHILE MINOR COASTAL BENCH MARKS MIGHT BE TOUCHED IN SOME LOCATIONS AROUND THE TIME OF HIGH TIDE TONIGHT...WIDESPREAD MINOR COASTAL FLOODING IS NOT EXPECTED. $$
846 WHUS41 KOKX 140401 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1201 AM EDT TUE JUN 14 2011 CTZ009-010-NYZ071-073-078-176-177-140515- /O.EXP.KOKX.CF.S.0013.000000T0000Z-110614T0400Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 1201 AM EDT TUE JUN 14 2011 TIDAL LEVELS ROSE TO AROUND MINOR COASTAL FLOODING BENCHMARKS THIS EVENING. THE COASTAL FLOOD STATEMENT WILL BE ALLOWED TO EXPIRE AS WATER LEVELS HAVE RECEDED BELOW MINOR COASTAL FLOODING LEVELS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jun 13, 2:03 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 13, 2:03 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
203 PM EDT MON JUN 13 2011
.SYNOPSIS...
HIGH PRESSURE SLOWLY BUILDS IN FROM THE GREAT LAKES...AS AN AREA
OF LOW PRESSURE SLOWLY TRACKS TO THE WATERS SOUTHEAST OF NOVA
SCOTIA THROUGH TUESDAY NIGHT. THE HIGH MOVES OVER THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...THEN SLIDES OFF THE COAST
THURSDAY. A FRONTAL SYSTEM APPROACHES FROM THE WEST THURSDAY
NIGHT INTO FRIDAY. THE LOW MOVES OFF THE MID ATLANTIC COAST FOR
THE WEEKEND AS HIGH PRESSURE BUILDS TO THE NORTH.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1630Z UPDATE...LATEST WATER VAPOR SHOWS A CLOSED LOW TO MID
LEVEL LOW OVER SOUTHERN QUEBEC SLOWLY DRIFTING S...WITH RADAR
SHOWING SCT SHRA DEVELOPING OVER NORTHERN UPSTATE NY AND VT AS A
RESULT. LATEST NAM AND SREF SEEM TO HAVE A DECENT HANDLE ON
THIS...SO HAVE UPDATED POPS WITH A BLEND OF THEIR 3 HR POPS. WOULD
EXPECT THINGS TO REMAIN DRY UNTIL LATE AFTERNOON...AND THEN ONLY
ACROSS NORTHERN INTERIOR ZONES. WITH ONLY 100 OR SO J/KG OF CAPE
FORECAST AND BEST FORCING WELL TO THE N AT THIS POINT...AND LAPSE
RATES IN LOW-MID LEVELS NOT FORECAST TO STEEPEN UNTIL LATE...HAVE
DECIDED NOT TO PUT IN THUNDER AT THIS TIME.
REMAINDER OF FORECAST BASICALLY ON TRACK...WITH MINOR TWEAKS TO
TEMPERATURES/DEWPOINTS/SKY COVER TO REFLECT LATEST TRENDS IN OBS
AND SATELLITE. IDEA OF MIXING DOWN FROM AROUND 850 HPA AWAY FROM
THE IMMEDIATE COAST STILL SEEMS ON TRACK...SEABREEZE DEVELOPMENT
LATER THIS AFTERNOON SHOULD PRECLUDE COASTAL AREAS FROM GETTING
FULL BENEFIT OF ON AND OFF SUNSHINE THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE UPPER TROUGH AND CLOSED LOW ROTATE THROUGH THE AREA TONIGHT
INTO TUESDAY NIGHT BEFORE MOVING OFF THE COAST LATE TUESDAY NIGHT.
THE SURFACE LOW WILL REMAIN OFF THE COAST AND THEN SLOWLY DEEPEN
TUESDAY INTO TUESDAY NIGHT AS THE UPPER LOW COMES ACROSS. THERE
WILL BE ENOUGH LIFT WITH THE UPPER LOW FOR SCATTERED SHOWERS. THE
MARINE AIRMASS WILL REMAIN IN PLACE AND SURFACE AND ELEVATED
INSTABILITY WILL BE MINIMAL TO NONE ALONG WITH LITTLE TO NO CAPE.
SO WILL HAVE ONLY SHOWERS AND NO MENTION OF THUNDER.
FOR LOWS TONIGHT USED AN BLEND OF THE GUIDANCE AS TEMPERATURES
ARE CLOSE. TUESDAYS HIGHS LEANED TOWARD THE COOLER NAM WITH CLOUD
COVER...SHOWERS...AND A STRENGTHENING NORTHEAST FLOW. AND AGAIN
USED A BLEND FOR TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WEDNESDAY...UPPER LEVEL LOW SHIFTS FARTHER EAST INTO THE WESTERN
ATLANTIC WITH INCREASE IN GEOPOTENTIAL HEIGHT. WEAK HIGH PRESSURE
AT SURFACE BUILDS IN FROM THE GREAT LAKES. ECMWF AND GFS ARE MORE
PROGRESSIVE WITH THIS UPPER LEVEL LOW WHILE NAM AND CMC ARE SLOWER
WITH THE EASTWARD MOVEMENT. THE ENSEMBLES OF THE SREF AND GFS BOTH
ARE MORE ON THE PROGRESSIVE SIDE WITH STEADY EASTWARD MOVEMENT.
MAJORITY OF THE GUIDANCE AND GFS ENSEMBLE KEEP DRY CONDITIONS.
WITH THE EXITING COLD POOL ALOFT...STILL HAVE 850 TEMPS RANGING
BETWEEN 5 AND 10 DEGREES C...EAST TO WEST. WITH NORTHERLY FLOW AT
THE SURFACE...DOWNSLOPE WARMING PLAYS A ROLE WITH NOT MUCH
DIFFERENCE IN TEMPERATURES BETWEEN LAND AND COAST. FORECAST
SOUNDINGS SHOW MIXING TO AT LEAST TO NEAR 850 TO 800 HPA.
TEMPERATURES WILL BE A FEW DEGREES COOLER FOR EASTERN AREAS BUT
OVERALL TEMPS SHOULD WARM UP WELL INTO THE 70S AND LOWER 80S IN
NORTHEAST NJ.
LOOKING FOR THE DRY TREND TO CONTINUE WEDNESDAY NIGHT WITH HEIGHT
RISES CONTINUING AS A WEAK RIDGE BUILDS IN. WINDS AT SURFACE BECOME
CALM BUT LINGERING CLOUDS INHIBITING RADIATIONAL COOLING.
STILL...A RATHER LARGE DIURNAL TEMP RANGE WITH LOWS IN THE LOW TO
MID 50S ACROSS INTERIOR AND CLOSE TO 60 NEAR THE COAST.
THURSDAY...RIDGE AXIS MOVES ACROSS REGION WITH LIGHT AND VARIABLE
WINDS TURNING MORE SOUTHERLY BY THE AFTERNOON. TEMPS WILL BE A
LITTLE COOLER WITH MORE OF A LAND COASTAL TEMPERATURE GRADIENT FROM
DEVELOPING ONSHORE FLOW. HIGHS SHOULD BE A FEW DEGREES COOLER THAN
ON WED.
THE NEXT SHORTWAVE WITH ORIGINS OUT OF PACIFIC NORTHWEST WILL BE
MOVING NEAR THE GREAT LAKES ON THURSDAY INTO THURSDAY NIGHT.
TIMING AND AMPLITUDE DIFFERENCES WITH THIS WAVE MAKE THE FORECAST
MORE UNCERTAIN AT THIS TIME FRAME. ECMWF IS BY FAR THE STRONGEST
AND GFS AND CMC ARE WEAKER AS DIAGNOSED BY ANALYSIS OF 300 K
ISENTROPIC OMEGA AND LIFT ACROSS THE REGION AS WELL AS 500 MB
HEIGHT AND VORTICITY. GFS ENSEMBLE IS KEEPING AREA DRY THROUGH
EARLY FRIDAY MORNING AS OF THE 13TH 00Z RUN. WILL KEEP POPS AT
SLIGHT CHANCE THURSDAY NIGHT THROUGH FRIDAY.
OVERCAST SKIES WILL BE IN PLACE WITH INCREASING LOW LEVEL MOISTURE
VIA SOUTHEAST FLOW WITH HIGH OFFSHORE THURSDAY NIGHT THROUGH FRIDAY
MORNING WITH LESS DIURNAL TEMPERATURE RANGE. TEMPS ABOUT THE SAME
AS THU FARTHER EAST BUT MORE CLOUDS OVER WESTERN SECTIONS WILL
MAKE FOR A SLIGHT DECREASE IN TEMPS. STILL SLIGHT CHANCE POPS
FRIDAY AFTERNOON AND NIGHT WITH BETTER MODEL AGREEMENT BETWEEN
ECMWF AND GFS ENSEMBLE. THE FRONTAL SYSTEM AT THE SURFACE WILL BE
PASSING MOSTLY SOUTH AND WEST OF THE REGION. IF
GFS...ENSEMBLE...AND OR CMC TREND FARTHER NORTH WITH
SHORTWAVE...POPS COULD INCREASE A LITTLE IN FUTURE FORECASTS WITH
COOLER SFC TEMPS.
SHORTWAVE EXITS BY NEXT WEEKEND WITH NO BIG SYNOPTIC FEATURES COMING
INTO PLACE. SOME HEIGHT RISES WITH WEAK HIGH PRESSURE BUILDING BACK
IN. DIFFERENCE NOTED IN 500 MB FIELD NEXT SUNDAY WITH UPPER LEVEL
LOW A LITTLE STRONGER AND FARTHER SOUTH IN GFS AND MORE RIDGING IN
ECMWF. WILL KEEP A DRY FORECAST FOR NOW WITH TEMPERATURES NEAR
NORMAL AS WEAK HIGH PRESSURE REMAINS IN PLACE.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
WEAK SFC LOW PRES WILL MEANDER OVER THE AREA TONIGHT AS AN UPPER
LOW OVER NORTHERN NEW ENGLAND DRIFTS INTO THE GULF OF MAINE.
GENERALLY VFR THROUGH THIS AFTERNOON. THERE MAY BE OCNL BKN035-045
CIGS AS CLOUDS OVER CENTRAL NY DRIFT SOUTH...BUT THEY SHOULD STAY
AT VFR AS THEY COME OVER THE MOUNTAINS AND INTO A WARMER AIRMASS.
WEAK SFC LOW PRES DRIFTS OVER THE AREA...AND WITH A MID-LEVEL
SHORTWAVE PUSHING THROUGH THE REGION...WIDELY SCATTERED SHOWERS
WILL DEVELOP THIS EVENING. DO NOT THINK ALL TERMINALS WILL HAVE
SHOWERS ALL THE TIME...IT WILL ONLY OCCUR FROM TIME TO TIME FROM
AROUND 03-13Z. VSBYS SHOULD REMAIN VFR. CIGS WILL DROP TO MVFR
WITH IFR LIKELY AT KHPN/KISP/KGON. ANY LINGERING SHOWERS TAPER OFF
TUE MORNING...AND MVFR CIGS WILL SLOWLY LIFR TO VFR LATE TUE
MORNING.
WINDS WILL BE MAIN ISSUE. WEST TO NORTHWEST FLOW...GENERALLY 8-12
KT. SEA BREEZES ARE LIKELY TO PUSH THROUGH KJFK/KLGA/KISP BY
19-20Z WITH KGON/KBDR BEING IMPACTED A BIT SOONER.
WINDS BECOME LIGHT AND VARIABLE THIS EVENING...BEFORE TURNING NE
AT 5-10 KT. NE WINDS CONTINUE ON TUE...INCREASING TO 8-12 KT WITH
STRONGER WINDS POSSIBLE AT KLGA/KBDR.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: SEA BREEZE WIND SHIFT FROM 19-20Z.
KLGA FCSTER COMMENTS: SEA BREEZE WIND SHIFT 20-21Z.
KEWR FCSTER COMMENTS: W-NW WINDS. LOW CONFIDENCE IN SEA BREEZE
IMPACTING KEWR.
KTEB FCSTER COMMENTS: W-NW WINDS. LOW CONFIDENCE IN SEA BREEZE
IMPACTING KEWR.
KHPN FCSTER COMMENTS: BRIEF PERIOD OF MVFR CIGS POSSIBLE THROUGH
23Z. LOW CONFIDENCE IN SEA BREEZE.
KISP FCSTER COMMENTS: W-NE WINDS...SHIFTING SOUTH WITH SEA BREEZE
FROM 19-21Z.
OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
TUE AFTERNOON...SUB-VFR POSSIBLE IN SHRA/TSRA.
TUE NIGHT...GENERALLY VFR.
WED-THU...VFR.
FRI ...SUB-VFR POSSIBLE IN SHRA/SCT TSRA.
SAT...GENERALLY VFR.
&&
.MARINE...
1630Z UPDATE...FORECAST GENERALLY ON TRACK...MINOR ADJUSTMENTS
MADE TO WINDS AND WAVES AND WEATHER TO REFLECT LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE.
LOW PRESSURE REMAINS OFF THE NORTHEAST COAST INTO TUESDAY NIGHT
WITH A LIGHT NORTHEAST FLOW. WINDS INCREASE FROM THE NORTHEAST
LAST MONDAY NIGHT INTO TUESDAY AS THE LOW DEEPENS. WINDS AND WAVES
WILL REMAIN BELOW SMALL CRAFT LEVELS INTO TUESDAY NIGHT. HOWEVER
WITH THE STRENGTHENING FLOW SEAS ON THE OCEAN WATERS MAY APPROACH
5 FT DURING TUESDAY.
THE PRESSURE GRADIENT REMAINS RATHER WEAK OVER THE WATERS WED
THROUGH SAT MORNING. WIND GUSTS WILL REMAIN BELOW 25 KT IN THIS
PERIOD AND WAVES WILL BE BELOW 25 KT. NO SCAS ARE EXPECTED.
&&
.HYDROLOGY...
DRY CONDITIONS ARE EXPECTED TODAY. TONIGHT INTO TUESDAY NIGHT A
QUARTER TO NEARLY A HALF INCH OF RAINFALL IS POSSIBLE WITH THE
HIGHER AMOUNTS ACROSS THE LOWER HUDSON VALLEY AND NORTHEASTERN
NEW JERSEY.
DRY WEATHER RETURNS FOR WEDNESDAY AND CONTINUES INTO THURSDAY.
&&
.TIDES/COASTAL FLOODING...
INCREASING ASTRONOMICAL HIGH TIDES WITH THE APPROACH OF A FULL
MOON IN COMBINATION WITH A CONTINUING EAST TO NORTHEAST FLOW AND A
MINOR SOUTH TO SOUTHEAST SWELL WILL KEEP WATER FROM DRAINING OUT
OF THE BACK BAYS ALONG THE SOUTH SHORES OF NYC AND NASSAU COUNTY.
THE HIGHER HIGH TIDE CYCLE IS IN THE EVENING...AND AT THAT TIME
TIDAL DEPARTURES OF 1/2 TO JUST OVER 1 FOOT ARE EXPECTED. THIS
WILL LEAD TO MINOR FLOODING EARLY THIS EVENING...AND A COASTAL
FLOOD ADVISORY HAS BEEN ISSUED. IN WESTERN LONG ISLAND SOUND HIGH
TIDES OCCUR LATER THIS EVENING...HOWEVER COASTAL FLOODING IS NOT
EXPECTED AS HIGH TIDES APPROACH MINOR FLOODING BENCHMARKS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...COASTAL FLOOD ADVISORY FROM 6 PM TO 9 PM EDT THIS EVENING FOR
NYZ072-075-178-179.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...MALOIT/MET
NEAR TERM...MALOIT
SHORT TERM...MET
LONG TERM...JM
AVIATION...MPS
MARINE...JM/MET
HYDROLOGY...MET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 13, 3:58 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 358 AM EDT MON JUN 13 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>071-073-074-078>081-176-177- 141000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU- 358 AM EDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072-075-178-179-141000- NEW YORK (MANHATTAN)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 358 AM EDT MON JUN 13 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-141000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 358 AM EDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:20 PM EDT | Special Weather Statement | OKX | Orange, Putnam, Rockland | 85 min |
| Jun 13, 3:42 AM EDT | Coastal Flood Advisory | OKX | Kings, Nassau, New York, Queens | 12 hr |
Nearby
Coastal Flood Statements in New York, 2011Coastal Flood Statements in Connecticut, 2011Coastal Flood Statements in New Jersey, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.